Log In Sign Up

Clomid and weight gain


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 13th, 2006, 05:32 AM
SUNSHINE08's Avatar Veteran
Join Date: Aug 2006
Location: United Kingdom
Posts: 366
I've noticed I have put on weight round my middle and my clothes are not fitting properly.

I've always been more or less the same size, exercise regularly and have always had quite a flat tummy - but now my whole mid section is bigger and my trousers (pants) don't seem to be fitting very well.

I didn't over indulge on holiday and was in fact walking, climbing and swimming,bding (!) so I am surprised at the sudden weight gain. Its only my second round of clomid, so I don't know what I will look like if I have to go the whole 6 cycles!!

That on top of TTC is getting me down.

Have any of you experienced weight gain as a result of taking clomid.
__________________
Reply With Quote
  #2  
November 13th, 2006, 06:23 AM
Gwen
Guest
Posts: n/a
Maybe it's just bloating/water weight? I didn't experience that. Sorry!! I hope the Clomid works for you and it will have all been worth it.
Reply With Quote
  #3  
November 13th, 2006, 07:12 AM
Super Mommy
Join Date: Mar 2005
Location: now Nova Scotia
Posts: 958
I experienced that as well.......VERY LARGE in the abdomin/middle area.


Good Luck this cycle and perhaps you won't have to take it again!
__________________
Michelle - 41 (formerly known as mommie2be1966)
Glenn - 44

Good things come to those who wait



Low and slow betas (possible blighted ovum)
July 4: BFP - EDD March 9/09
July 7: 538
July 11: 1134
July 14: 1782
u/s July 21 @ 2:15 pm - blighted ovum, d&c to be scheduled
Reply With Quote
  #4  
November 13th, 2006, 07:16 AM
Mega Super Mommy
Join Date: Oct 2005
Posts: 1,466
I agree, I don't think clomid is actually making you gain weight. It's actually in your system for a VERY short period of time. It could be water weight though. Clomid really did a number on my stomach as far as upsetting it. It was terrible. Good luck.
Reply With Quote
  #5  
November 13th, 2006, 11:41 AM
Mega Super Mommy
Join Date: Jul 2005
Location: Austin TX
Posts: 3,742
I've been taking clomid and feeling huge but last night when I skipped the clomid I weighed about 5lbs less...my normal weight. I think clomid screws with the hormones b/c I've eating healthy, working out several days a week and I gained weight ...doesn't make sense.
Reply With Quote
  #6  
November 13th, 2006, 12:45 PM
Super Mommy
Join Date: May 2006
Location: Roseburg OR
Posts: 987
Send a message via Yahoo to ksauter
I had horrible weight gain on it. My dr. told me that might happen becuase it increases your progesterone. Progesterone among many other things helps you to store the needed wieght during pregnancy.
__________________
04/30/08been through all of our classes and home studies and waiting to look through the kid books for adoption !!!
starting IVF- decided against IVF
starting glucophage try I more IUI bfn
Starting adoption classes!! Finally getting the process started
IUI #3 BFN
1 laporoscopy, 1 mc, 6mo's of clomid, 3 mo's of injections and IUI's
countless blooddraws and ultrasounds. Hopefully a BFP soon!!
Kelly 29 and JD 29 adopting #1 (or maybe two)
Reply With Quote
  #7  
November 14th, 2006, 07:24 AM
Mega Super Mommy
Join Date: Oct 2006
Posts: 3,786
I have been on it since July and have gained 12lbs. It wasn't the medicine that put the weight on me though. It made me REALLY hungry, and so I have gained some. Hope that made sense.
__________________


Reply With Quote
  #8  
November 14th, 2006, 10:44 AM
SUNSHINE08's Avatar Veteran
Join Date: Aug 2006
Location: United Kingdom
Posts: 366
Thanks ladies for all your responses.

Its comforting to know its not just me going through all of this and no doubt it will be worth it in the end!!
__________________
Reply With Quote
  #9  
November 15th, 2006, 05:08 PM
Blessedx3
Guest
Posts: n/a
i am having the same trouble but its not weight gain per say since i only have gained 1.5 pound sin the 2 months i have ben taking it but i will tell ya i think its water weight or bloating or something cause my clothes dont fit anymor either
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:31 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0